# SDR ZZDA2010399

- Difficulty date: September 4, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRANCE AREA AREA FUSELAGE SKIN, STA 208, LONG L15L, CRACKED.  ACCOMPLISHED AREA FUSELAGE SKIN DOUBLER AND FILLER REPAIR PER B717 SRM 51-70-10 FIG 201 REPAIR 2.
